# SDR DALA2025042803283

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 35,057 hours, 4,489 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Cover
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 SEAT 41 A B REPORTED OVERHEAD O2 COVER OPENED THREE TIMES IN FLIGHT. MASKS DID NOT FALL OUT. PASSENGER CLOSED OVERHEAD EACH TIME. REPORTED AFTER BLOCK IN. CORRECTIVE ACTION: RE-PACKED MASKS AND SECURED PANEL PER A330 AMM 35-23. OK FOR SERVICE. (7080534)
